# SDR P5CA9701572

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AROUND TWO FASTENER HOLES ON AILERON POWER PACKAGE ACCESS PANEL ON LEFT WING.  REPAIRED PANEL PER BAC SRM 51-10-02.
